JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A CLASS OF ANALYTIC FUNCTIONS INVOLVING RUSCHEWEYH DERIVATIVES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A CLASS OF ANALYTIC FUNCTIONS INVOLVING RUSCHEWEYH DERIVATIVES
Yang, Dinggong; Liu, Jinlin;
  PDF(new window)
 Abstract
Let A(p, k) (p, kN) be the class of functions f(z)
 Keywords
analytic function;Ruscheweyh derivative;convolution;subordination;partial sums;
 Language
English
 Cited by
1.
SUBORDINATION RESULTS FOR CERTAIN CLASSES OF MULTIVALENTLY ANALYTIC FUNCTIONS WITH A CONVOLUTION STRUCTURE,;;

East Asian mathematical journal, 2009. vol.25. 2, pp.127-140
1.
Notes on Jung–Kim–Srivastava integral operator, Journal of Mathematical Analysis and Applications, 2004, 294, 1, 96  crossref(new windwow)
2.
Some results on certain classes of multivalently analytic functions based on differential subordination involving a convolution structure, Mathematica Slovaca, 2010, 60, 4  crossref(new windwow)
3.
Properties of certain analytic multivalent functions defined by a linear operator, Computers & Mathematics with Applications, 2009, 58, 6, 1169  crossref(new windwow)
 References
1.
Internat. J. Math. & Math. Sci., vol.19. pp.403-406 crossref(new window)

2.
Bull. Austral. Math. Soc., vol.35. pp.387-396 crossref(new window)

3.
Indian J.Pure Appl. Math., vol.11. pp.1356-1360

4.
Michigan Math. J., vol.28. pp.157-171 crossref(new window)

5.
Proc. Amer. Math. Soc., vol.49. pp.109-115 crossref(new window)